Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Cauchy problem of hyperbolic conservation laws in multidimensional space with intersecting jump initial data


Author: De Ning Li
Journal: Trans. Amer. Math. Soc. 307 (1988), 799-812
MSC: Primary 35L65; Secondary 76L05
MathSciNet review: 940228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cauchy problem of hyperbolic conservation laws in multidimensional space is considered, where the initial data have several jump discontinuity surfaces which develop into shock fronts intersecting at a common submanifold. Local existence is proved, assuming compatible conditions and uniform stability. For isentropic flow in $ 2$-dimensional space, the interaction of two shock fronts and the nonexistence of three intersecting shock fronts are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L65, 76L05

Retrieve articles in all journals with MSC: 35L65, 76L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0940228-4
PII: S 0002-9947(1988)0940228-4
Article copyright: © Copyright 1988 American Mathematical Society